Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Uncomfortable lower abdomen, gynovit, zincofer, weak uterus, feels weak, no cyst or fibroids

Hi Iam 26 years old married women...I have a small uncomfortable feeling on the left side of my lower abdomen for the past 2months...I consulted my family physician who is also a gynocaoleagist.She prescribed me Gynovit ,Zincofer tablet and mentioned that my uterus is very weak...still iam worried about that uncomfortable feeling...sometimes..if i strain ..i feel that I can t legs are so weak....6 months back I had a d&C and during that time scan...there were no cysts or fibroids ...if it would have been there...doctors would have advised me....Can you please suggest me what iam undergoing?
Asked On : Tue, 8 May 2012
Answers:  1 Views:  721
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, the problem that you have described here does not related with the uterus, the term that you have stated here "Weak Uterus" does not create any sense just forget about this, the medicine you have given here may for placebo effect, from the over all history I could say that this is nonspecific type of complain and does not have any disease so nothing to worry about this for the pain in my opinion "Tab Dicyclomine with Acetaminophen three times in day would be best along with the Tab Chlorodiazepoxide three times in day " hope this information helps you, away from stress, take care and have nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor